# SDR CA060712002

- Difficulty date: July 4, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 10,477 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 2720 · Rudder Control System
- Part: Tube
- Part number: 1582102
- Condition: Cracked
- Location: Rudder
- Part time: 10,678 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO HIGH WINDS THAT HIT THE RUDDER (WITHOUT CONTROL LOCKS INSTALLED) INSTALLED THE AIRCRAFT FOR DAMAGE. THE RUDDER PEDAL TUBE WAS FOUND CRACKED. THE PART WAS REPLACED. (TC NR 20060712002)
